Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Hyperpigmentation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
User :   i was diagnosed with prostatitis 6 months ago. Took Doxy for 2 weeks most syptoms went away however there is a darkening of the skin on the underside of the head where the v shape is and the skin appears to have changed. about 2 months ago a dermatologist said it could have been from the infection because it happended where the urine makes contact the skin. I have been feeling a pinchy feeling in my urethera and the skin still seems to be changing. I tested neg for Herpes, Syph, Gon, Clamydia multiple times since this began and had no more sex.
Doctor :   hi
User :   hi
Doctor :   pls. give me few secs. to go through your query.
User :   ok
Doctor :   Ok.
Doctor :   May I know since how long this darkening has started ?
User :   any thoughts
Doctor :   And is it spots or a total darkening ?
User :   the slight darkening started a few months ago and the Dermatologist said it was probably red and you didnt notice too much at first
Doctor :   Ok.
User :   no spots it is a chang in skin look and color, looks light slight swelling possibly
Doctor :   Ok.
User :   it has given me the pinchy feeling after masterbation
Doctor :   These are clear changes of hyper pigmentation and a hyper allergic reaction to a possible old eczema or fungal reaction.
User :   what could be done
Doctor :   You need to start with hydrocortisone or any steroidal ointment to prevent the hypersensitivity reaction that has set in .
User :   what explains the pinchy feeling like a tightening of the urethera by the tip and how often with the hydrocortizone
Doctor :   Do you have any difficulty in rination or painful urination per se ?
1.Cortaid ointment application after a thorough wash with cool water and dry mopping application of the ointment twice daily.
Doctor :   For not more than 2 weeks.
Doctor :   Do you have any difficulty in urination or painful urination per se ?
User :   no difficulty or pain. what is a hypersensitivity reaction
Doctor :   The body or the blood cells react more than what has to be done to prevent infection or repair.
User :   so it doesnt appear serious just sort of the after effect of prostratitus?
Doctor :   Yes.
Please do also start on Tab.Claritin one daily in the night/evening.
Doctor :   for 2 weeks.
Doctor :   Please do follow up after 2 weeks.
User :   the allergy med claritin in conjunction with hydrocrtizon for 2 weeks
Doctor :   Yes exactly right, It would be helpful, if you can get a CBC done and check the Esenophil levels in blood , in case they are high it clearly indiactes hypersensitivity.
User :   should i ask my urologist to set me up with that
Doctor :   yes please
Doctor :   that would be better.
User :   ok thank you good night
Doctor :   Thank you for ocnsulting me
Doctor :   take care
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor